MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401662
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Event or Problem Description
Device was interrogated (b)(6) 2021 and was found to be in backup mode.Device was re-initialized and eri appeared to have occurred.Last known battery percentage was 27 percent in (b)(6) 2021.Device explanted (b)(6) 2021.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eri battery status.The icd was implanted for about 66 months and 22 charging cycles were recorded to the device memory.The amount of charge taken from the battery was verified, indicating the eri battery status to be normal and as expected.The memory content of the icd was analyzed.The analysis revealed that the icd was re-initialized on june 29, 2021.Therefore, the root cause of the reported safety backup mode activation could not be determined, based on the data available for analysis.Please note, the ability of the device to deliver therapies is not affected by the safety mechanism.Furthermore, based on the shock holter data, it cannot be excluded that a shock was delivered while the icd was in safety backup-mode.However, the root cause for the reported shock delivery was not conclusively determinable.Please note that, in general the backup mode program will be loaded from an unalterable memory.Therefore, the vf detection criteria are fixed in backup mode to cover the widest possible patient population.In a next step, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.Further, a sensing test was performed and the device sensed the applied heart signals free of noise, proving the sensing function of the icd to be normal and as expected.There was no indication of a device malfunction.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.In conclusion, there was no indication of a device malfunction.

Brand Name
ITREVIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12267641
Report Number1028232-2021-04302
Device Sequence Number5061503
Product Code NIK
UDI-Device Identifier04035479138769
UDI-Public04035479138769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number401662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale